# SDR SWIA200616863

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 25,466 hours, 36,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SECOND LATERAL BEAM FORWARD SIDE CRACK IN RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER USING 2024T42 MATERIAL PER 52-10-02 IC 2006-120/5068.  SEE RII 52-800-1000.
